# SDR AALA202506135871

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N458AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10819
- Aircraft time: 11,832 hours, 3,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR14
- Condition: No Test
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE INTERMITTENT. MAINTENACE REPLACED BATTERIES ON MEGAPHONE AS REQUIRED,
